# SDR CA070822004

- Difficulty date: August 22, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Case
- Part number: 311294501
- Condition: Corroded
- Location: Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS PART WAS DECLARED UNSERVICEABLE DURING A TENTATIVE REPAIR AT MFG,  HOWEVER, IT WAS REINSTALLED INTO THE ENGINE BY MISTAKE AND DELIVERED TO THE CUSTOMER.  THE PART WAS CORRODED ON THE EXTERNAL WALL AND FURTHER PROGRESSION OF THIS DAMAGE COULD HAVE RESULTED IN A SUBSTANTIAL OIL LEAK FROM THE REDUCTION GEARBOX.  MFG DISCOVERED ITS MISTAKE PRIOR ENGINE USE AND THE ENGINE WAS IMMEDIATELY RECALLED FOR PART REPLACEMENT.  MFG IS CURRENTLY EXAMINING THE MAINTENANCE RECORDS OF SPECIFIC ENGINES TO MAKE SURE THAT A SIMILAR MISTAKE DID NOT HAPPEN ELSEWHERE.  (TC NR 20070822004)
